# SDR SIMA200700316

- Difficulty date: January 2, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 12,482 hours, 10,816 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 01089940
- Condition: Failed
- Location: Cockpit
- Part time: 12,482 hours, 10,816 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"SUP" CAPTAINS MULTIPLE FUNCTIONAL DISPLAY WENT BLANK FOLLOWED BY A BURNING ODOR.  REMOVED AND REPLACED MULTIPLE FUNCTIONAL DISPLAY.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
